# SDR REXA2015032300362

- Difficulty date: March 23, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 18,206 hours, 11,734 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD, PANEL 433 BT CRACKED & CHAFED.  RECEIVED NEW PANEL FROM STOCK 433 BT.  DRILLED & TRANSFERRED PARTS TO NEW PANEL IAW SRM 51-40-11-001-001-A01.  ALL SRM 51-42-06-001-001-A01.  APPLIED PAINT TO PANEL IAW SRM 51-25-01-001-001-A01.  WILL BE INSTALLED ON JC 192.
